# SDR DALA2017050103525

- Difficulty date: April 30, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N960DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53530
- Aircraft time: 50,548 hours, 26,539 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Lock
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RELEASE MECHANISM UPPER LOCK FOUND WORN.  REMOVED AND REPLACED UPPER LEFT LOCK PIN ASSEMBLY IAW TASK 53-52-01-211-802.
